# SDR DALA2020040602149

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 75,028 hours, 55,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK THE EMERGENCY LIGHTS AT LOCATION B5-107 WERE FOUND TO INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES FOR LOCATION B5-107 PER MD88 AMM 33-53. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT RETURNED TO SERVICE. (LP #5497222 )
